Alert archive / Michigan / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 75, NWS Detroit, MI
NWS Detroit, MI issued this severe thunderstorm warning at Aug 11, 2021, 3:16 PM EDT for Genesee County, Shiawassee County, Michigan. It was in force for 59 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 11, 2021, 3:16 PM EDT (19:16 UTC)
- Expired
- Aug 11, 2021, 4:15 PM EDT
- In force
- 59 min
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Genesee County, MI, Shiawassee County, MI
The radar
The Detroit radar (KDTX), 38 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 11, 3:27 PM EDT | TSTM WND DMG | Linden, MI | REPORTED NUMEROUS TREES DOWN. |
| Aug 11, 3:39 PM EDT | TSTM WND DMG | Burton, MI | DISPATCH REPORTS RECEIVING SEVERAL DOZEN CALLS OF TREES AND POWER LINES DOWN, MAINLY SOUTH OF THE I-69 CORRIDOR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 11, 2:32 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 7.3 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 106 J/kg
- Mixed-layer CIN
- -290 J/kg
- Mixed-layer LCL
- 1220 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 169 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
142
WUUS53 KDTX 111916
SVRDTX
MIC049-155-112015-
/O.NEW.KDTX.SV.W.0075.210811T1916Z-210811T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Detroit/Pontiac MI
316 PM EDT Wed Aug 11 2021
The National Weather Service in Detroit/Pontiac has issued a
* Severe Thunderstorm Warning for...
Southeastern Shiawassee County in southeastern Michigan...
Genesee County in southeastern Michigan...
* Until 415 PM EDT.
* At 316 PM EDT, a severe thunderstorm was located near Linden, or 7
miles west of Fenton, moving northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Fenton around 320 PM EDT.
Swartz Creek and Lake Fenton around 325 PM EDT.
Grand Blanc around 330 PM EDT.
Flint around 335 PM EDT.
Davison, Burton and Crossroads Village around 340 PM EDT.
Otisville around 345 PM EDT.
Otter Lake around 350 PM EDT.
Other locations impacted by this severe thunderstorm include Atlas,
Thetford Township, Argentine, Rankin, Genesee and Vernon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4322 8379 4322 8346 4288 8345 4287 8369
4278 8369 4278 8415
TIME...MOT...LOC 1916Z 222DEG 51KT 4281 8385
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KDK3 follow-up statements
721
WWUS53 KDTX 111924
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
324 PM EDT Wed Aug 11 2021
MIC049-155-112015-
/O.CON.KDTX.SV.W.0075.000000T0000Z-210811T2015Z/
Shiawassee MI-Genesee MI-
324 PM EDT Wed Aug 11 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR SOUTHEASTERN SHIAWASSEE AND GENESEE COUNTIES...
At 324 PM EDT, a severe thunderstorm was located near Lake Fenton, or
near Fenton, moving northeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe storm will be near...
Grand Blanc and Goodrich around 335 PM EDT.
Flint, Burton and Crossroads Village around 340 PM EDT.
Davison around 345 PM EDT.
Otisville around 350 PM EDT.
Otter Lake around 355 PM EDT.
Other locations impacted by this severe thunderstorm include Atlas,
Thetford Township, Argentine, Rankin, Genesee and Vernon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4322 8379 4322 8346 4288 8345 4287 8369
4278 8369 4278 8415
TIME...MOT...LOC 1924Z 222DEG 43KT 4289 8374
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BT814
WWUS53 KDTX 111947
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
347 PM EDT Wed Aug 11 2021
MIC155-111957-
/O.CAN.KDTX.SV.W.0075.000000T0000Z-210811T2015Z/
Shiawassee MI-
347 PM EDT Wed Aug 11 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SHIAWASSEE COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southeastern Michigan.
LAT...LON 4322 8379 4322 8346 4288 8345 4287 8369
4302 8382
TIME...MOT...LOC 1947Z 216DEG 44KT 4313 8355
$$
MIC049-112015-
/O.CON.KDTX.SV.W.0075.000000T0000Z-210811T2015Z/
Genesee MI-
347 PM EDT Wed Aug 11 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR GENESEE COUNTY...
At 347 PM EDT, a severe thunderstorm was located over Otisville, or 7
miles west of Columbiaville, moving northeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe storm will be near...
Otter Lake around 355 PM EDT.
Other locations impacted by this severe thunderstorm include Atlas,
Genesee and Thetford Township.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4322 8379 4322 8346 4288 8345 4287 8369
4302 8382
TIME...MOT...LOC 1947Z 216DEG 44KT 4313 8355
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
BT914
WWUS53 KDTX 112006
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
406 PM EDT Wed Aug 11 2021
MIC049-112015-
/O.EXP.KDTX.SV.W.0075.000000T0000Z-210811T2015Z/
Genesee MI-
406 PM EDT Wed Aug 11 2021
...THE SEVERE THUNDERSTORM WARNING FOR GENESEE COUNTY WILL EXPIRE AT
415 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southeastern Michigan.
LAT...LON 4322 8379 4322 8346 4288 8345 4287 8369
4302 8382
TIME...MOT...LOC 2005Z 222DEG 51KT 4328 8337
$$
BTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 12:48 PM EDT, 2 hours 28 minutes earlier.
Area forecast discussion, Aug 11, 12:48 PM EDT, 2 hours 28 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
1248 PM EDT Wed Aug 11 2021
.AVIATION...
Potential for shower/thunderstorm development this afternoon is
increasing as a convective line moves ENE out of the Chicago area.
While radar trends show the initial line weakening some, additional
storms are firing off its outflow over northern IN. Hi-res guidance
in general has come to a consensus in this line making it through SE
MI in some degree. Where uncertainty exists is in how well these
storms hold together or if it will be more shower activity on this
side of the state. Have opted to lean towards the line of storms
maintaining themselves enough to impact all terminals between roughly
19-21Z this afternoon. Strong to near severe wind gusts (50-60mph)
will be possible in these thunderstorms. Once this line crosses the
area, dry conditions hold until late evening/early tonight when
another line of showers and storms is possible between 00-08Z.
For DTW...Its looking more likely that the line over northern IN
will hold together enough to impact the terminal by around 19Z. Line
is quick moving so should clear the area by 21Z. Can't rule out
strong wind gusts up in the 50-60mph range with these thunderstorms.
Additional shower and storm chances then come tonight.
.DTW THRESHOLD PROBABILITIES...
* Medium for ceilings at or below 5000 ft this afternoon.
* Medium for thunderstorms this afternoon, low for tonight.
&&
.PREV DISCUSSION...
Issued at 1048 AM EDT Wed Aug 11 2021
UPDATE...
High cirrus debris off a cluster of storms tracking east across the
southern shores of Lake Erie provides a temporary veil of shade
heading into a hot and muggy afternoon. Removed morning PoPs from
the southern tier of counties as the aforementioned cluster remains
southeast of the MI/OH border. 14Z surface obs indicated nearly the
entire CWA reached dewpoints of 70F (or greater). Forecast update
includes peak dewpoints of around 75F for most areas helping to
build a large reservoir of instability (MLCAPES in excess of 3000
J/kg and PWATs approaching 2.00 inches). Morning clouds for the
south and rising chances for afternoon showers/storms further north
keep highs AOB 90F resulting in heat indices in the 95-99F range
(isolated 100F possible south of M-59), thus the Heat Advisory
remains in effect for the PM hours today.
The 13Z SPC Day 1 Outlook expanded the the Enhanced risk area
further east as evening storms are expected to develop over WI/IL
then quickly move southeast while organizing linearly. Still fair
amount of uncertainty with how well it holds up by the time it
reaches Southeast Michigan after midnight. Expect some line breaks
like the previous night, particularly further south which leaves
pinpointing coverage of severe segments for the Metro area
uncertain. Main threat remains damaging winds north of I-69, but
there will be enough 0-1 km SRH (200-300 m2/s2) to support rotating
structures capable of a couple spin-up tornados before 3 AM.
Prior to the well advertised overnight event, the 11.12Z
HRRR/NAMNest/ARW/NSSL-ARW/FV3 runs demonstrate a sizable uptick in
convective coverage for this afternoon (17-21Z) north of M-59 and
coincident with the first H8 speed max. Weak cap will be in place
suggesting elevated convection posing a more isolated severe risk
for the western half, but parcels ascending from the 840-770 mb
layer will have access to CAPE values in the 1500-2000 J/kg range.
Likely see small hail and some 40-50 mph wind gusts. By the time the
storms move further east, chances increase for severe weather as
activity becomes surface based in an environment with greater
instability. Counties most affected will be Huron, Sanilac, and
northern St. Clair before storms move offshore into southern Lake
Huron.
PREV DISCUSSION...
Issued at 502 AM EDT Wed Aug 11 2021
DISCUSSION...
SE MI lies in the wake of a passing MCS system that produced
significant wind damage on the western half of the state per local
storm reports and outage maps. Bay and Midland Counties saw the
brunt of the better wind damage with better convective depths and
thermodynamics north. Despite dissipation of the MCS across I-69
south, still impressive outflow boundaries produced gusts around 40-
50 mph with limited precipitation, before the outflow weakened.
For this morning, enhanced ribbon of theta-e oriented west to east
over western Iowa into northern Indiana will be the focal point for
new initiation, already noted on regional radar. Weak shortwave
trough/moisture convergence along a weak frontal boundary will
initiate convection over western Illinois into eastern Indiana
through the morning. Most of the activity is expected to remain
south of the MI/OH border given higher stability over the state and
greater proximity to the better moisture. However, will hold chance
PoPs mainly over Lenawee and Monroe county to account for any
northeast deviation given the slight northeasterly component of the
steering flow.
Upstream convection will likely leave a healthy amount of cloud
cover across lower Michigan through the morning hours with clearing
trends expected through the afternoon and evening with diurnal
mixing and as weak mid-level heights build in. This clearing trend
will allow temperatures to return back into the upper 80s for a
daytime high, with 90 degrees possible in the urban heat corridor.
Southwesterly flow will continue to usher in moist conditions, with
the low-level jet increasing in strength later this afternoon and
evening, maximizing the moisture transport magnitude vectors over SE
MI. This will aid in maintaining dew point temperatures in the low
to mid 70s. Heat indices rise into the upper 90s to around 100
degrees as a result around the m59 corridor and locations south. A
heat advisory has been issued between 2PM - 8PM for Livingston,
Oakland, Macomb, and all counties south.
Otherwise, attention turns to returning thunderstorm chances
centered mainly between 8 PM into early Thursday morning. Clearing
trends to result in rapid destabilization of the atmosphere with
MLCAPE values rising up to 2000-2500 J/kg this afternoon and
evening. Boost in low-level winds with slight veering of winds aloft
will also increase bulk shear values this evening between 30 to 35
knots, supporting organized convection. Mechanism for initiation
will likely take place along a cold frontal boundary across
Wisconsin into northern lower Michigan late this afternoon, with
frontogenetic forcing sagging south through the evening and
overnight hours. Convective mode will likely remain linear along the
boundary as it sags south into southern Michigan. Hi-
res models outside of the HRRR are aggressive with breaking the line
apart before it reaches SE MI, with activity holding SW over SW MI
into WI, tied to better instability. However, given shear values
supporting organized convection, sufficient forcing and/or sustained
convection with MCS development, and persistence from past days,
will hedge towards some of the activity reaching SE MI. Damaging
winds will be the main hazard for storm development tonight given
the building LLJ to 40 knots, moderate TEI values, and potential for
bowing segments. Cannot rule out a brief isolated tornado for any
quasi-linear formation given low LCLs, strong 0-1 km shear, and 0-3
km shear vectors which may have some orthogonality to the boundary.
This has been highlighted by the swody1 slight risk. An enhanced
risk also exists for the Tri-Cities and locations west for any
discrete supercell formation ahead of the boundary. Current thinking
is that any discrete formation will hold north of the cwa, however,
any afternoon thunderstorms in the enhanced risk will be susceptible
to all hazard modes given the better effective helicity values &
potential meso production.
Additional storm chances, strong to severe, exists again on
Thursday, contingent on outflows/lake breezes/timing of eventual
cold front. SBCAPE will rise back between 1000-2000 j/kg while
effective shear values hold around 30 to 35 knots. Uncertainty in
convective evolution and timing still exists at this time, thus
chance PoPs will hold in the forecast. The severe threat is
highlighted by a marginal risk with swody2 for most of SE MI.
Otherwise, another warm and muggy day expected with temperatures
returning into the upper 80s.
MARINE...
Unsettled weather continues through mid-week with several rounds of
showers and thunderstorms to impact the Great Lakes during this
period. Aside from locally enhanced winds and waves in any
thunderstorms, overall gusts remain limited to around 20 kts as the
warm/humid air mass overhead continues to enforce a stable near-
surface layer across the marine zones. Southwesterly flow regime
continues through Thursday before the passage of a trailing cold
front, in which winds gradually shift to the northwest for the
weekend. Conditions to dry out by the end of the work week and into
the weekend as high pressure expands into the Great Lakes region.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...Heat Advisory until 8 PM EDT this evening for MIZ068>070-075-076-
082-083.
Lake Huron...NONE.
Lake St Clair...NONE.
Michigan waters of Lake Erie...NONE.
&&
AVIATION.....KDK
UPDATE.......KK
DISCUSSION...AM
MARINE.......MV
You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.Hazardous weather outlook, Aug 11, 5:14 AM EDT, 10 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Detroit/Pontiac MI 514 AM EDT Wed Aug 11 2021 MIZ047>049-053>055-060>063-068>070-075-076-082-083-120915- Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer- St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe- 514 AM EDT Wed Aug 11 2021 This hazardous weather outlook is for portions of southeast Michigan. .DAY ONE...Today and Tonight Thunderstorms again have potential to reach severe intensity later tonight into Thursday morning. Damaging wind of 60 mph or greater is the primary hazard followed an isolated tornado and hail up to an inch. Locally heavy rainfall and minor flooding of poor drainage areas remains possible with any thunderstorm activity. The risk of severe storms is greatest from 8 PM to 2 AM as activity moves in from northwest to southeast at 35 to 45 mph. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Hot and humid conditions maintain the potential for thunderstorms on Thursday. The risk for storms to become severe will exist, particularly during the late afternoon and evening hours. .SPOTTER INFORMATION STATEMENT... Spotter activation will be possible late this evening through early Thursday morning. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-120915- Lake St Clair- Michigan Waters of Lake Erie from Detroit River to North Cape MI- Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore- Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore- Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore- 514 AM EDT Wed Aug 11 2021 This hazardous weather outlook is for portions of Lake Erie, Lake Huron and Lake St Clair. .DAY ONE...Today and Tonight Thunderstorms again have potential to reach severe intensity later tonight into Thursday morning. Damaging wind of 50 knots or greater is the primary hazard followed an isolated tornado and hail up to an inch. The risk of severe storms is greatest from 8 PM to 2 AM as activity moves in from northwest to southeast at 30 to 40 knots. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Hot and humid conditions maintain the potential for thunderstorms Wednesday, Wednesday night and Thursday. The risk for storms to become severe will exist, particularly during the late afternoon and evening hours. .SPOTTER INFORMATION STATEMENT... Spotter activation will be possible late this evening through early Thursday morning. You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit. AM
In the hours before
Special weather statement, Aug 11, 3:02 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
302 PM EDT Wed Aug 11 2021
MIZ053-054-061-062-112000-
Genesee MI-Tuscola MI-Lapeer MI-Saginaw MI-
302 PM EDT Wed Aug 11 2021
...A strong thunderstorm will impact portions of southern Tuscola,
northwestern Lapeer, southeastern Saginaw and northern Genesee
Counties through 400 PM EDT...
At 302 PM EDT, Doppler radar was tracking a strong thunderstorm near
Beecher, or near Flushing, moving northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Beecher around 305 PM EDT.
Clio, Burton, Mount Morris and Crossroads Village around 310 PM
EDT.
Otisville around 320 PM EDT.
Millington, Columbiaville and Otter Lake around 330 PM EDT.
Mayville around 340 PM EDT.
Clifford around 350 PM EDT.
Kingston around 355 PM EDT.
Other locations impacted by this storm include East Dayton, Tuscola,
Wilmot, Burt, Thetford Township, Gera, Watrousville, Silverwood,
Richville and Genesee.
People attending Frankenmuth Flower Festival, and Summer Music Fest
should seek safe shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southeastern Michigan.
&&
LAT...LON 4348 8369 4347 8311 4333 8310 4333 8312
4329 8312 4328 8311 4321 8313 4291 8376
4307 8391 4322 8393
TIME...MOT...LOC 1902Z 233DEG 37KT 4309 8377
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
KDKThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 11:43 PM EDT | Severe Thunderstorm Warning | DTX | Bay, Midland, Saginaw | 62 min |
| Aug 10, 11:53 PM EDT | Special Weather Statement | DTX | Genesee, Livingston, Shiawassee, Washtenaw | 52 min |
| Aug 10, 11:58 PM EDT | Special Marine Warning | DTX | 92 min | |
| Aug 11, 12:02 AM EDT | Severe Thunderstorm Warning | DTX | Genesee, Livingston, Oakland, Shiawassee, Washtenaw | 58 min |
| Aug 11, 12:43 AM EDT | Severe Thunderstorm Warning | DTX | Bay, Huron, Saginaw, Tuscola | 47 min |
| Aug 11, 1:09 AM EDT | Special Marine Warning | DTX | 81 min | |
| Aug 11, 1:11 AM EDT | Special Weather Statement | DTX | Huron | 49 min |
| Aug 11, 1:29 AM EDT | Special Marine Warning | DTX | 46 min | |
| Aug 11, 4:04 AM EDT | Heat Advisory | DTX | Lenawee, Livingston, Macomb, Monroe, Oakland, Washtenaw and 1 more | 13 hr |
| Aug 11, 2:22 PM EDT | Severe Thunderstorm Warning | DTX | Lenawee, Washtenaw | 68 min |
| Aug 11, 2:31 PM EDT | Severe Thunderstorm Warning | DTX | Saginaw | 42 min |
| Aug 11, 2:42 PM EDT | Severe Thunderstorm Warning | DTX | Livingston | 63 min |
| Aug 11, 2:59 PM EDT | Severe Thunderstorm Warning | DTX | Monroe, Wayne | 76 min |
| Aug 11, 3:02 PM EDT | Special Weather Statement | DTX | Genesee | 58 min |
| Aug 11, 3:09 PM EDT | Severe Thunderstorm Warning | DTX | Oakland | 66 min |
| Aug 11, 3:17 PM EDT | Special Marine Warning | DTX | 88 min | |
| Aug 11, 3:36 PM EDT | Special Marine Warning | DTX | 84 min | |
| Aug 11, 3:36 PM EDT | Severe Thunderstorm Warning | DTX | Lapeer, Macomb, Saint Clair, Sanilac | 69 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.